Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

120 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Frequent murstabation has effect

Premium Questions

doctor1 MD

what are the side effects of levolin syrup when given to a 2 yr old child?? my 2 yr old had cough ... 24 hrs. now she passes stools 3 times - once being loose. is this normal? a side effect of medicine ...

doctor1 MD

Hello, my dad in XXXXXXX has been having these cough bouts especially while he is sleeping. These bouts come once every night . More of an allergic kind but it's been 2 months and it doesn't seem ...

doctor1 MD

I frequently suffer from severe cold and cough . Although I dont regularly take cool stuffs or friuts, atleast a month I will suffer for a week. I take various medicines but its not effective ...

doctor1 MD

3 months back. She has frequent stomach infection or cough or cold . The doctor we consulted discussed with us that as one of precautions we must deworm her routinely. He has prescribed Zentel ...

doctor1 MD

my dad taking medication since last 8 weeks for alcohol deaddiction because i motivated him to do so. he had violent behaviour after drinking. that has stopped now. and his drinking quantity also ...

Public Forum Discussions

doctor1 MD

cold/cough/fever medicine has any side effect to her other organs such as kidney/lever/brain, in other ... the period the frequency has been lessened to 2-3months. Her wheezing has been decreased with decrease ...

doctor1 MD

My girlfriend and i had unprotected sex on the 28th of may and i gave her the plan b pill within the 72 hour period i think and shes complaining of synptoms that sound like plan b side effects ...

doctor1 MD

this medicine is work proper or Any side effect or some any(By Your Advice) light medicine also i give me child ...

doctor1 MD

Sir I have a query about masturbation that does it have any bad effect on muscle gain like i masturbate once or twice a week but when ever i masturbate i feel that my muscle has loosed its pumping ...

doctor1 MD

I have been diagnosed with bursitis in my right hip back in April. The pain is still very intense, and Kaiser has given me Meloxicam, and three cortisone injections, plus tylenol with codeine. They have ...

doctor1 MD

) half tablet daily in the night. Suddenly he has started passing urine n motions frequently. I just want ... effects of the tablet ...

doctor1 MD

My girl baby is 70 days old and has laryngo malacia from her 15th day of brith. She ... passes urine frequently. We suspect that she might have diarrhea .Also her weight seems to increase ...

doctor1 MD

montek lc kid...when he has cough..and is very effective..he is able to sleep well and good during ...hi doctor, my son is 5 and has cough often..one doctor prescribed asthalin syrup to be given during ...

doctor1 MD

Hi Doctor, I want to circumcise but I do a lot of musturbation, I enjoy it and it has saved me from ... to circumcise, will it be possible for me to murstabate after circumcision? ...

doctor1 MD

as he get cough often when monsoon starts and he has been asked to nebulize every 4 hours. is it ok to give him montair for such a long time and nebulize so frequently? are there any side effects? ...

Mobile Questions and Answers

doctor1 MD

Hi, Daily self stimulation has no side effects. There is no harm in either continuing it or discontinuing it as long as its not affecting your daily routine or day today priorities. For all practical purposes it does not lead to any health issues, sexual weakness or impotence later in life.

doctor1 MD

DEAR MADAM, ANY MEDICATIONS HAVE SIDE EFFECTS AND ANYTHING TAKEN FOR TOO LONG IS BAD FOR HEALTH. INSTEAD OF TAKING LAXATIVES,WHY NOT YOU TRY SAFER AND HEALTHIER ALTERNATIVES SUCH HAS HAVING A HIGH FIBRE DIET,BANANAS ARE VERY HELPFUL,YOU MUST DRINK PLENTY OF WATER THIS WILL STIMULATE YOUR BOWEL ACTIVITY. ALSO REGULAR ACTIVITY IN THE FORM OF EXERCISE ,AEROBICS ,SPORTS....THANKS...STAY SAFE

doctor1 MD

Hello, Welcome to HCM. I pill is safe but you should not use it frequently as safety is not sure by frequent use. Use condom for that. Take care...